On projection constant problems and the existence of metric projections in normed spaces
Entisarat El-Shobaky,
Sahar Mohammed Ali and
Wataru Takahashi
Abstract and Applied Analysis, 2001, vol. 6, 1-11
Abstract:
We give the sufficient conditions for the existence of a metric projection onto convex closed subsets of normed linear spaces which are reduced conditions than that in the case of reflexive Banach spaces and we find a general formula for the projections onto the maximal proper subspaces of the classical Banach spaces l   p , 1 ≤ p < ∞ and c   0 . We also give the sufficient and necessary conditions for an infinite matrix to represent a projection operator from l   p , 1 ≤ p < ∞ or c   0 onto anyone of their maximal proper subspaces.
Date: 2001
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/6/252507.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/6/252507.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:252507
DOI: 10.1155/S1085337501000732
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().